MathSciNet Relay Station
MathSciNet bibliographic data
MR1670407 34C25 (47J05 47N20)
Ortega, Rafael; Serra, Enrico; Tarallo, Massimo Non-continuation of the periodic oscillations of a forced pendulum in the presence of friction. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2659–2665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement